Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30920
Title: On the diffeomorphism type of Seifert fibered spherical 3-orbifolds
Authors: Mecchia, Mattia
Seppi, Andrea
Keywords: Seifert fibrationsspherical 3-orbifoldsfinite subgroups of SO(4)
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Mattia Mecchia and Andrea Seppi, "On the diffeomorphism type of Seifert fibered spherical 3-orbifolds" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
It is well known that, among closed spherical Seifert three-manifolds, only lens spaces and prism manifolds admit several Seifert fibrations which are not equivalent up to diffeomorphism. Moreover the former admit infinitely many fibrations, and the latter exactly two. In this work, we analyse the non-uniqueness phenomenon for orbifold Seifert fibrations. For any closed spherical Seifert three-orbifold, we determine the number of its inequivalent fibrations. When these are in finite number (in fact, at most three) we provide a complete list. In case of infinitely many fibrations, we describe instead an algorithmic procedure to determine whether two closed spherical Seifert orbifolds are diffeomorphic.
Type: Article
URI: http://hdl.handle.net/10077/30920
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30920
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), 1st and 2nd Issue

Show full item record


CORE Recommender

Page view(s)

70
checked on Jun 25, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons